# SDR SWAA2021062988307

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 45,200 hours, 26,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE PRESSURE LOW ; / [01] R/R FWD ENTRY DOOR MOUNTED ESCAPE SLIDE PER MT 725-61-06
